# SDR C1HA200381013

- Difficulty date: June 3, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Horn
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER CLEARED FOR TAKEOFF WHILE PERFORMING 1.4 EPR TAKEOFF WARNING HORN SOUNDED.  AFTER RETURNING TO GATE FLAPS AND SPEED BRAKE HANDLE CYCLED, NO TROUBLE FOUND.
